# SDR C2XA01TY120

- Difficulty date: September 21, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RAMP ANGLE BETWEEN FRAMES 19 AND 20.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAW EMB-145 SRM 51-40-02, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
